# SDR QXEA0100781

- Difficulty date: April 27, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT-HAND LIFT DUMPER SPIGOT BUSHINGS WORN.  LEFT-HAND NR 2 LIFT DUMPER BELLCRANK REMOVED SPIGOT AND BELLCRANK BUSHING MEASURED AS PER HORIZON AIR EA 4-57-554, FOUND WITHIN LIMITS.
